Yıl 2019, Cilt 68, Sayı 2, Sayfalar 1301 - 1315 2019-07-01

f-Biminimal submanifolds of generalized space forms

Fatma KARACA [1]

16 46

We study f-biminimal submanifolds in generalized complex space forms and generalized Sasakian space forms. Then, we analyze f-biminimal submanifolds in these spaces. Finally, we consider f-biminimal integral submanifolds in Sasakian space forms and give an example.
f-biminimal submanifolds, generalized complex space form, generalized Sasakian space form
  • Alegre, P., Blair, D. E., Carriazo, A., Generalized Sasakian space forms, Israel J. Math., 141 (2004), 157--183.
  • Blair, D. E., Riemannian geometry of contact and symplectic manifolds, Boston. Birkhauser (2002).
  • Course N., f-harmonic maps, PhD, University of Warwick, Coventry, CV4 7AL, UK, (2004).
  • Eells, J. Jr., Sampson, J. H., Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86(1964), 109--160.
  • Fetcu, D., Loubeau, E., Montaldo, S., Oniciuc, C., Biharmonic submanifolds of CPⁿ, Math. Z., 266 (2010), 505 -- 531.
  • Fetcu, D., Oniciuc, C., Explicit formulas for biharmonic submanifolds in Sasakian space forms, Pacific J. Math. 240 (2009), no. 1, 85--107.
  • Gürler F., Özgür C., f-Biminimal immersions, Turkish J. Math., 41 (2017), 564--575.
  • Jiang, G.Y., 2-Harmonic maps and their first and second variational formulas, Chinese Ann. Math., Ser. A 7(1986), 389--402.
  • Kenmotsu, K., A class of almost contact Riemannian manifolds, Tohoku Math. J., 24 (1972), 93--103.
  • Lotta, A., Slant submanifolds in contact geometry, Bull. Math. Soc. Roumanie, 39 (1996), 183-198.
  • Loubeau, L., Montaldo S., Biminimal immersions, Proc. Edinb. Math. Soc., 51 (2008), 421-437.
  • Lu,W-J., On f-bi-harmonic maps and bi-f-harmonic maps between Riemannian manifolds, Science China Math. 58 (2015), 1483-1498.
  • Ludden, G.D., Submanifolds of cosymplectic manifolds, J. Differential Geometry, 4 (1970) 237--244.
  • Olszak, Z., On the existence of generalized complex space forms, Israel J. Math., 65 (1989), no. 2, 214 -- 218.
  • Ouakkas S., Nasri R., Djaa M., On the f-harmonic and f-biharmonic maps. JP. J. Geom. Top. (1), 10 (2010), 11--27.
  • Ou Y-L., On f-biharmonic maps and f-biharmonic submanifolds, Pacific J. Math., 271 (2014), 461--477.
  • Roth, J., Upadhyay, A., Biharmonic submanifolds of generalized space forms, Diff. Geo. and Appl. 50 (2017), 88-104.
  • Roth, J., Upadhyay, A., f-Biharmonic and Bi-f-harmonic submanifolds of generalized space forms, arXiv:1609.08599 (2017).
  • Tricerri, F., Vanhecke, L., Curvature tensors on almost Hermitian manifolds, Trans. Amer. Math. Soc., 267 (1981), no. 2, 365 -- 397.
  • Yano, K., Kon, M., Structures on manifolds, Series in Pure Mathematics. Singapore: World Scientific Publishing Co., (1984).
Birincil Dil en
Konular
Dergi Bölümü Makaleler
Yazarlar

Orcid: 0000-0002-0382-8028
Yazar: Fatma KARACA

Bibtex @araştırma makalesi { cfsuasmas524498, journal = {Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics}, issn = {1303-5991}, eissn = {2618-6470}, address = {Ankara Üniversitesi}, year = {2019}, volume = {68}, pages = {1301 - 1315}, doi = {10.31801/cfsuasmas.524498}, title = {f-Biminimal submanifolds of generalized space forms}, key = {cite}, author = {KARACA, Fatma} }
APA KARACA, F . (2019). f-Biminimal submanifolds of generalized space forms. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 68 (2), 1301-1315. DOI: 10.31801/cfsuasmas.524498
MLA KARACA, F . "f-Biminimal submanifolds of generalized space forms". Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 (2019): 1301-1315 <http://dergipark.gov.tr/cfsuasmas/issue/42777/524498>
Chicago KARACA, F . "f-Biminimal submanifolds of generalized space forms". Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 (2019): 1301-1315
RIS TY - JOUR T1 - f-Biminimal submanifolds of generalized space forms AU - Fatma KARACA Y1 - 2019 PY - 2019 N1 - doi: 10.31801/cfsuasmas.524498 DO - 10.31801/cfsuasmas.524498 T2 - Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics JF - Journal JO - JOR SP - 1301 EP - 1315 VL - 68 IS - 2 SN - 1303-5991-2618-6470 M3 - doi: 10.31801/cfsuasmas.524498 UR - http://dx.doi.org/10.31801/cfsuasmas.524498 Y2 - 2018 ER -
EndNote %0 Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics f-Biminimal submanifolds of generalized space forms %A Fatma KARACA %T f-Biminimal submanifolds of generalized space forms %D 2019 %J Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics %P 1303-5991-2618-6470 %V 68 %N 2 %R doi: 10.31801/cfsuasmas.524498 %U 10.31801/cfsuasmas.524498
ISNAD KARACA, Fatma . "f-Biminimal submanifolds of generalized space forms". Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 / 2 (Temmuz 2019): 1301-1315. http://dx.doi.org/10.31801/cfsuasmas.524498